# SDR ASMF20180821007

- Difficulty date: June 26, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N964AM
- Make and model: Boeing 787-8
- Aircraft serial: 35307
- Aircraft time: 21,128 hours, 2,743 cycles
- System (JASC): 2700 · Flight Control System
- Part: Module
- Part number: 4091610902
- Part serial: 35541610
- Condition: Failed
- Location: Flt Control
- Part time: 21,128 hours, 2,743 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, DURING FLAPS RETRACTION, THE SLAT DRIVE NON NORMAL CONDITION OCCURRED. MAINTENANCE PERFORMED FAULT ISOLATION PROCEDURE IAW AMM DMC-B787-A-27-81-00-00B-320A-A, TESTED CORRECT.  ADDITIONALLY FLIGHT CONTROL MODULE  WAS REPLACED IAW DMC-B787-A-27-02-18-00A-720A-A, TESTED CORRECT.
